U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Can low-ogestrel cause the skin to become more uv sensitive?

2 doctor answers2 doctors weighed in
Dr. Cheryl Levin
Dermatology 16 years experience
Sun sensitivity: The contraceptive ethinyl estradiol/norgestrel (low-ogestrel®, lo/ovral®, ovral®) has been reported to cause sun sensitivity. Be sure to apply a broad spectrum sunscreen, and reapply every 2 hours, when in the sun.
Dr. Michael Fisher
Dermatology 32 years experience
Low-Oegestrel: Yes, Low-Ogestrel can can cause sun sensitivity.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 27, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.